Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 13, 2021, 2:18 PM EDT for Glades County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2021, 2:18 PM EDT (18:18 UTC)
- Expired
- Aug 13, 2021, 2:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Miami, FL
- Hail
- 0.25 in
- Wind
- 40
County Glades County, FL
The radar
The Tampa radar (KTBW), 138 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 6.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2039 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
398
WWUS82 KMFL 131818
SPSMFL
Special Weather Statement
National Weather Service Miami FL
218 PM EDT Fri Aug 13 2021
FLZ063-066-131845-
Hendry FL-Glades FL-
218 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northwestern Hendry
and southwestern Glades Counties through 245 PM EDT...
At 218 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Labelle, moving west at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Labelle, Port La Belle, Ortona and Muse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2695 8156 2682 8126 2656 8145 2658 8157
TIME...MOT...LOC 1818Z 109DEG 14KT 2674 8145
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$
CWCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 13, 2:10 PM EDT, 8 minutes earlier.
Area forecast discussion, Aug 13, 2:10 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Miami FL
210 PM EDT Fri Aug 13 2021
...Flood Watch Continues for all of South FL...
...Scattered to Numerous Storms this Afternoon, Some Strong...
.DISCUSSION...
Rest of Today -- A soggy day is forecast for today, with max PoPs
capped at 70 percent for most the area. Generally, the greatest
rain and thunderstorm chances will focus over the interior and
Gulf Coast during the afternoon and evening. Would not be
surprised for additional development in the vicinity of the
western suburbs of the east coast late this afternoon/early this
evening associated with outflows/residual boundaries emanating
from the interior and Gulf Coast convection. Overnight, hi-Res
guidance hints at a band setting up along the east coast, so this
will have to be monitored as well.
A strong storm or two will be possible across inland/Gulf
sections this afternoon with ample diurnal heating and steepening
lapse rates. Fortunately, 500 mb temps are on the warmer side as
a tropical air mass advects into the region. Main hazards will be
lightning, heavy rain and flooding, and gusty winds near 45 mph
with the strongest of storms. Due to heavy rainfall during the
overnight and morning hours today across the east coast,
antecedent soil conditions will not be able to handle abundant
rainfall. 1-hr FFG is a minuscule 1 to 1.5 inches across portions
of coastal Miami-Dade County, with generally 2.5 to 4 inches
elsewhere across the CWA. With that said, tropical hourly rainfall
rates ranging from 3 to 8 inches is possible today and this 1-hr
FFG can easily be exceeded. Remember...turn around, don't drown
when encountering flooded roads. Most flood deaths occur in
vehicles.
This Weekend --
All eyes turn to Tropical Depression Fred this weekend despite it
remaining disorganized. The NHC continues to forecast this system
to slightly strengthen into Tropical Storm status but it will have
to struggle with shear and land interaction. With that said, South
FL is expected to see impacts associated with Fred overnight and
Saturday, including:
Heavy Rainfall/Flooding - Very efficient tropical warm-rain
processes will become realized as this system nears South Florida.
This will favor high instantaneous rainfall rates that could
result in flooding across locations that receive repeated bouts of
rainfall. Region-wide totals of 3-6 inches are possible, while
isolated totals of 8 inches will be possible from tonight through
Sunday. Given these forecast totals, the Weather Prediction
Center continues a Slight Risk for excessive rainfall for most of
South FL Saturday and Sunday.
Wind - Tropical Storm conditions will be possible, particularly
across coastal portions of Miami-Dade, Mainland Monroe, and Collier
Counties where Tropical Storm Watches are already in effect. A
few damaging wind gusts cannot be ruled out in association with
the storm itself, as well as locally strong thunderstorms that may
develop along the periphery of the system.
Tornadoes - A veering of the low-level winds will allow for enhanced
low-level wind shear as well as 0-1 km storm relative helicities of
100-150 m2/s2, which may be supportive of a few tornadoes. Given
this somewhat favorable environment, the Storm Prediction Center
has introduced a marginal risk for severe weather through Sunday
morning.
For more information, visit
www.weather.gov/srh/tropical?office=mfl for the latest graphics,
products, and information regarding Tropical Depression Fred
regarding South FL specifically. As always, you can also visit
nhc.noaa.gov for information from the National Hurricane Center.
Next Week: In the wake of Fred, deep layer ridging will build
back over the region - at least temporarily. Southeasterly low-
level flow will keep plenty of moisture in place for a more
typical summertime pattern to prevail. It should generally consist
of showers and isolated storms moving inland from the Atlantic in
the morning, becoming more robust and widespread as they move
inland through the day/evening.
NHC is monitoring a tropical wave, known as Potential Tropical
Cyclone Seven (PTC Seven), across the central tropical Atlantic.
It currently has a high likelihood of becoming a cyclone within
the next 5 days. At this time, there is uncertainty on overall
track and intensity. Nonetheless, it is a feature that will need
to be watched closely as any number of eventual outcomes are
possible at this time. One thing to consider is the return of
heavy rain and flooding threat mid-late week next week. We
certainly seem to be entering a more active phase in the Atlantic
basin as we continue closer to the climatological peak of
hurricane season.
&&
.AVIATION(18Z TAFS)...
Breezy E winds through the period before picking up Saturday AM
ahead of Tropical Depression Fred. VCTS at all TAF sites through
the next 24-36 hours, with prevailing RA at east coast sites
around 12Z. Included PROB30 groups for TSRA for the time being,
though confidence too low to warrant a FM at this time. CIGs/VIS
remain VFR today, though likely drop into the MVFR/IFR range with
passing convection. Prevailing MVFR tomorrow, with sub-IFR
conditions with the heavier convection.
&&
.MARINE...
Marine conditions will rapidly deteriorate ahead of Tropical
Depression Fred. Numerous showers and thunderstorms will be
possible through Sunday. Additionally, a few tornadic waterspouts
and strong/damaging wind gusts could accompany cells embedded
within the rainbands associated with this system. Wave heights of
4-6 feet will be possible across the local waters as well,
primarily for Saturday as the system nears South Florida. Wave
heights should subside and conditions should gradually improve
across the region by Sunday night into early next week.
&&
.HYDROLOGY...
Area-wide rainfall totals of 3 to 6 inches and isolated totals of
8 inches will be possible through Sunday, primarily in
association with Tropical Depression Fred. The antecedent rainfall
in some locations in conjunction with these forecast totals has
prompted the Weather Prediction Center to continue a marginal
risk for excessive rainfall today, and a slight risk for excessive
rainfall for most of the region from Saturday through Sunday.
Recently saturated urban and poorly drained locations will be most
vulnerable to flash flooding through this weekend.
&&
.BEACHES...
Strong easterly flow will accompany Tropical Depression Fred.
This will favor a high risk for rip currents along the Atlantic
beaches through at least Sunday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 77 85 78 88 / 60 80 70 70
West Kendall 76 85 77 89 / 60 80 80 70
Opa-Locka 77 85 77 89 / 60 80 70 70
Homestead 76 85 77 88 / 70 80 80 70
Fort Lauderdale 79 85 78 87 / 60 80 70 70
N Ft Lauderdale 79 86 78 87 / 60 80 70 70
Pembroke Pines 77 84 76 87 / 60 80 70 70
West Palm Beach 78 88 77 88 / 70 80 70 70
Boca Raton 79 86 78 88 / 70 80 70 70
Naples 76 88 75 88 / 40 80 80 80
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch from 8 PM EDT this evening through Sunday evening
for FLZ063-066>075-168-172>174.
Tropical Storm Watch for FLZ069-075-174.
High Rip Current Risk through Monday morning for FLZ168-172-173.
AM...Small Craft Advisory from 11 PM this evening to 11 PM EDT
Saturday for AMZ630-651-671.
Small Craft Advisory from 8 AM to 11 PM EDT Saturday for AMZ650-
670.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
Discussion...Fell
Marine/Beach...Fell
Hydrology...Fell
Aviation...Fell
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Aug 13, 7:51 AM EDT, 6 hours 27 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 751 AM EDT Fri Aug 13 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 140000- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 751 AM EDT Fri Aug 13 2021 ...Strong Storms and Flooding Possible Today... ...Tropical Storm Conditions Possible Tonight... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: A high risk for rip currents is forecast along all Atlantic beaches. Thunderstorms: Scattered to numerous storms are expected today. The primary threats will be locally strong wind gusts, frequent lightning, and localized flooding. Flooding: While isolated flooding will be possible with the heaviest rain producing storms, especially along coastal Miami-Dade County, the bulk of the threat will hold off until tonight when rain associated with Fred begins to move ashore along the Atlantic coast. Waterspouts: Waterspouts will be possible with showers and thunderstorms across all local waters. Wind: A few storms could become strong and may be capable of producing wind gusts in excess 45 mph. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Tropical Depression Fred, although disorganized this morning, is expected to strengthen into a Tropical Storm later today. Confidence is relatively high in the general track and intensity forecast as Fred moves through the Straits and across the Keys this weekend. The main threat from Fred to the local area will be the potential for localized flooding from excessive rainfall. A Flood Watch is in effect from tonight through Sunday night. Sustained tropical storm force winds are most likely over our Gulf waters and the immediate southwest coast. Elsewhere, tropical storm force winds will be most likely in occasional gusts. A few tornadoes will be possible as Fred moves through the eastern Gulf. Poor marine and beach conditions are also expected, with a heightened risk for rip currents and elevated surf along the Atlantic coast (especially on Saturday). .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Fell
In the hours before
Special weather statement, Aug 13, 11:46 AM EDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Miami FL
1146 AM EDT Fri Aug 13 2021
FLZ073-074-173-131615-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1146 AM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northern Miami-Dade
County through 1215 PM EDT...
At 1146 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Key Biscayne, moving west at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Coral Gables, Key Biscayne, South Miami, Virginia Key,
Kendall, The Redland, Doral, Pinecrest, Sweetwater, West Miami,
Westchester, Glenvar Heights, Richmond West, Fountainbleau, Richmond
Heights, Country Walk, Kendale Lakes, Palmetto Bay and Cutler Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2558 8014 2556 8048 2580 8043 2575 8012
TIME...MOT...LOC 1546Z 096DEG 19KT 2566 8022
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BAXTERLocal storm report, Aug 13, 12:06 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1206 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 AM MARINE TSTM WIND 3 SW KEY BISCAYNE 25.66N 80.19W
08/13/2021 M44 MPH AMZ630 FL MESONET
MESONET STATION XKBS BISCAYNE BAY LIGHT 20
REPORTED A WIND GUST OF 44MPH AS A GUSTY
THUNDERSTORM MOVED ONSHORE. ELEVATION IS 20
FEET.
&&
HADISpecial weather statement, Aug 13, 12:53 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Miami FL
1253 PM EDT Fri Aug 13 2021
FLZ073-074-173-131730-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1253 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of central Miami-Dade
County through 130 PM EDT...
At 1253 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Cutler Bay, or near Black Point, moving
west at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Homestead, Coral Gables, South Miami, Black Point, Homestead General
Airport, The Redland, Kendall, Pinecrest, Homestead Base, Naranja,
Glenvar Heights, Richmond West, Richmond Heights, Country Walk,
Kendale Lakes, Leisure City, Palmetto Bay, Cutler Bay, University Of
Miami and Zoo Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2569 8019 2543 8025 2550 8063 2582 8056
TIME...MOT...LOC 1653Z 100DEG 20KT 2559 8032
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CWCSpecial weather statement, Aug 13, 1:43 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Miami FL
143 PM EDT Fri Aug 13 2021
FLZ063-066-131830-
Hendry FL-Glades FL-
143 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northern Hendry and
southwestern Glades Counties through 230 PM EDT...
At 143 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Montura, moving west at 20 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Labelle, Moore Haven, Montura, Palmdale, Port La Belle, Devils
Garden, Ortona and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2681 8095 2658 8107 2666 8153 2700 8134
TIME...MOT...LOC 1743Z 107DEG 16KT 2671 8114
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CWCSpecial weather statement, Aug 13, 2:18 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
218 PM EDT Fri Aug 13 2021
FLZ063-066-131845-
Hendry FL-Glades FL-
218 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northwestern Hendry
and southwestern Glades Counties through 245 PM EDT...
At 218 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Labelle, moving west at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Labelle, Port La Belle, Ortona and Muse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2695 8156 2682 8126 2656 8145 2658 8157
TIME...MOT...LOC 1818Z 109DEG 14KT 2674 8145
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CWCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Aug 12, 8:40 PM EDT | Special Marine Warning | MFL | 50 min | |
| Aug 12, 9:25 PM EDT | Special Marine Warning | MFL | 35 min | |
| Aug 12, 9:33 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 12, 9:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 12, 9:36 PM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Aug 12, 10:06 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Aug 12, 10:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Aug 12, 10:18 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Aug 12, 10:20 PM EDT | Special Marine Warning | MFL | 25 min | |
| Aug 12, 10:28 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Aug 12, 10:32 PM EDT | Special Marine Warning | MFL | 28 min | |
| Aug 12, 10:43 PM EDT | Special Marine Warning | MFL | 32 min | |
| Aug 12, 10:48 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 3 hr |
| Aug 12, 10:48 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 12, 11:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Aug 12, 11:14 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Aug 12, 11:40 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Aug 12, 11:52 PM EDT | Special Marine Warning | MFL | 38 min | |
| Aug 12, 11:58 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Aug 13, 12:21 AM EDT | Special Marine Warning | MFL | 39 min | |
| Aug 13, 12:45 AM EDT | Special Marine Warning | MFL | 30 min | |
| Aug 13, 1:14 AM EDT | Special Marine Warning | MFL | 31 min | |
| Aug 13, 1:38 AM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Aug 13, 2:06 AM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
| Aug 13, 2:36 AM EDT | Special Weather Statement | MFL | Broward | 24 min |
| Aug 13, 2:44 AM EDT | Special Weather Statement | MFL | Broward | 31 min |
| Aug 13, 3:11 AM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| Aug 13, 4:41 AM EDT | Flood Watch | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 63 hr |
| Aug 13, 4:52 AM EDT | Tropical Storm Warning | MFL | 30 hr | |
| Aug 13, 5:44 AM EDT | Rip Current Statement | MFL | Broward, Collier, Miami-Dade, Palm Beach | 3 days |
| Aug 13, 9:57 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 108 min |
| Aug 13, 11:45 AM EDT | Special Marine Warning | MFL | 30 min | |
| Aug 13, 11:46 AM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| Aug 13, 12:53 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Aug 13, 1:43 PM EDT | Special Weather Statement | MFL | Glades | 47 min |
| Aug 13, 2:13 PM EDT | Small Craft Advisory | MFL | 54 hr | |
| Aug 13, 3:59 PM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 13, 4:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 13, 6:23 PM EDT | Special Weather Statement | MFL | Glades | 37 min |
| Aug 13, 7:02 PM EDT | Special Weather Statement | MFL | Hendry | 28 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.